# SDR GTIA020793

- Difficulty date: July 1, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 1 ENGINE AFT MOUNT ISOLATOR, INNER CONICAL SURFACE HAS NICKS, SCRATCHES AND WORN PLATING.  REMOVED NR 1 ENGINE AFT MOUTN ISLOATOR.  INSTALLED SVC, NR 1 ENGINE AFT MOUNT ISOLATER.  (M)
